# SDR AALA20160216011

- Difficulty date: February 7, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 78,318 hours, 41,880 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Regulator Valve
- Part number: 39271411
- Part serial: P1933
- Condition: Faulty
- Location: Ac Bay
- Part time: 10,975 hours, 6,283 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  SHORTLY AFTER TAKEOFF A FAINT HOT OIL ODOR WAS REPORTED.  NO VISIBLE SMOKE.  ACCOMPLISHED MCM CARD 21-96-01 & FOUND LT & RT AIR CONDITIONING PRESS REGULATOR VLV BAD.  R & R LT VLV IAW AMM 21-31-01.  OPERATIONAL & LEAK CHECKED GOOD.  SEE AALA20160216012 FOR RT VLV.
